loading page

Daunorubicin Induced Steven-Johnson Syndrome: A Case Report
  • Preeti Shakya,
  • Amit Sharma Nepal
Preeti Shakya
BP Koirala Memorial Cancer Hospital
Author Profile
Amit Sharma Nepal
Tribhuvan University Institute of Medicine
Author Profile

Abstract

The association of Daunorubicin and Steven-Johnson Syndrome (SJS) has not been well-established. In this report, we describe a fatal case of a 2 years old boy with acute leukemia who developed Steven-Johnson Syndrome owing to Daunorubicin. Clinicians should consider the possible association of Daunorubicin with SJS.

Peer review status:ACCEPTED

14 Dec 2020Submitted to Clinical Case Reports
16 Dec 2020Submission Checks Completed
16 Dec 2020Assigned to Editor
28 Dec 2020Reviewer(s) Assigned
04 Jan 2021Review(s) Completed, Editorial Evaluation Pending
05 Jan 2021Editorial Decision: Revise Minor
09 Jan 20211st Revision Received
10 Jan 2021Submission Checks Completed
10 Jan 2021Assigned to Editor
10 Jan 2021Review(s) Completed, Editorial Evaluation Pending
10 Jan 2021Reviewer(s) Assigned
26 Jan 2021Editorial Decision: Revise Minor
07 Feb 20212nd Revision Received
08 Feb 2021Submission Checks Completed
08 Feb 2021Assigned to Editor
08 Feb 2021Review(s) Completed, Editorial Evaluation Pending
11 Feb 2021Reviewer(s) Assigned
20 Feb 2021Editorial Decision: Revise Minor
29 Apr 20213rd Revision Received
07 May 2021Submission Checks Completed
07 May 2021Assigned to Editor
07 May 2021Review(s) Completed, Editorial Evaluation Pending
11 May 2021Editorial Decision: Accept